The lifespan of classical solutions of semilinear wave equations with spatial weights and compactly supported data in one space dimension

Shunsuke Kitamura, Katsuaki Morisawa, Hiroyuki Takamura

Research output: Contribution to journalArticlepeer-review

Abstract

This paper studies initial value problems for semilinear wave equations with spatial weights in one space dimension. The lifespan estimates of classical solutions for compactly supported data are established in all the cases of polynomial weights. The results are classified into two cases according to the total integral of the initial speed.

Original languageEnglish
Pages (from-to)486-516
Number of pages31
JournalJournal of Differential Equations
Volume307
DOIs
Publication statusPublished - 2022 Jan 15

Keywords

  • Classical solution
  • Lifespan
  • One dimension
  • Semilinear wave equation

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'The lifespan of classical solutions of semilinear wave equations with spatial weights and compactly supported data in one space dimension'. Together they form a unique fingerprint.

Cite this